# SDR SWAA001292

- Difficulty date: July 15, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 43,723 hours, 43,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FUSELAGE EXTERNAL SKIN CRACKED BS 298 - BS 312, BETWEEN STRINGERS 17R - 18R.  REPAIRED SKIN PER SRM.
